# SDR 9502439856

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND 1 .5 INCH CRACK IN NR 3 FLAP HINGE ATTACH FITTING INTERIOR RIGHT SIDE FLAP.  REPLACED FITTING PER SRM 51-30-5 AND 51-30-2.
